# SDR SWIA2020021848584

- Difficulty date: December 10, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 364-379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22R, MID BETWEEN FS.364.00 & FS.379.00 HAS CORROSION   (C-CHECK) RO 2/14/2020   CORROSION REMOVED ON STRINGER 22R, MID IAW CRJ900 SRM. DAMAGE IS OUT OF LIMITS.  REMOVED STRINGER 22R, MID P/N SH670-31377-1 IAW CRJ900 SRM.  INSTALLED NEW  STR 22R MID P/N 670-31377-1 REF CRJ 900 SRM AND BOMBARDIER DWG.  REFERENCE THE CONTINUE CARD FOR DETAILS.
